# SDR 9601492292

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT AND GEAR HANDLE WOULD NOT RAISE TO THE 'UP' POSITION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LANDING CONTROL VALVE AND OPERATIONAL CHECK OK.
